Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 5, Pages 785–789 (Mi mz2097)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Normal form of the satellite oscillation equation in the singular case

S. Yu. Sadov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Full text: PDF file (502 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:5, 1234–1237

Bibliographic databases:

Received: 16.05.1995

Citation: S. Yu. Sadov, “Normal form of the satellite oscillation equation in the singular case”, Mat. Zametki, 58:5 (1995), 785–789; Math. Notes, 58:5 (1995), 1234–1237

Citation in format AMSBIB
\Bibitem{Sad95}
\by S.~Yu.~Sadov
\paper Normal form of the satellite oscillation equation in the singular case
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 5
\pages 785--789
\mathnet{http://mi.mathnet.ru/mz2097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1378789}
\zmath{https://zbmath.org/?q=an:0857.34041}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 5
\pages 1234--1237
\crossref{https://doi.org/10.1007/BF02305009}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UJ43300014}


Linking options:
  • http://mi.mathnet.ru/eng/mz2097
  • http://mi.mathnet.ru/eng/mz/v58/i5/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bruno, AD, “Newton polyhedra and power transformations”, Mathematics and Computers in Simulation, 45:5–6 (1998), 429  crossref  mathscinet  zmath  isi
    2. A. D. Bruno, “Self-similar solutions and power geometry”, Russian Math. Surveys, 55:1 (2000), 1–42  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Bruno A., “Algorithms of the Asymptotic Nonlinear Analysis”, Direct and Inverse Problems of Mathematical Physics, International Society for Analysis, Applications and Computation, 5, ed. Gilbert R. Kajiwara J. Xu Y., Springer, 2000, 1–20  isi
    4. Sadov, SY, “Averaging of the equation of motion of a satellite with respect to its center of mass in degenerate cases: 1. Oscillations in the absolute frame of reference”, Cosmic Research, 46:2 (2008), 172  crossref  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:58
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021